# SDR UALA2011101205542

- Difficulty date: October 12, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,603 hours, 11,144 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Loose
- Location: Seat 6b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 6B CAME LOOSE. REPLACED LIGHT ASSY, OPS CHECKED GOOD.
